Alert archive / Arkansas / River Flood Warnings in 2008

River Flood Warning 21, NWS Little Rock, AR

March 3, 2008Independence County, Arkansas

NWS Little Rock, AR issued this river flood warning at Mar 3, 2008, 2:19 PM CST for Independence County, Arkansas. It took effect at Mar 5, 2008, 6:00 AM CST. It was in force for 107 min.

The area

The counties it named.

The facts

Issued
Mar 3, 2008, 2:19 PM CST (20:19 UTC)
In effect from
Mar 5, 2008, 6:00 AM CST
Expired
Mar 5, 2008, 7:47 AM CST
In force
107 min
Issued by
NWS Little Rock, AR
Flood severity
Minor

County Independence County, AR

The radar

The Little Rock radar (KLZK), 119 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White River at Batesville (BAGA4). The gauge peaked at 13.99 ft at Mar 5, 2008, 8:00 AM CST.

actionminormoderate5101503/0303/0403/0503/06
Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07061000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KLZK 032019
FLWLZK

FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
219 PM CST MON MAR 03 2008

...THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ARKANSAS... 

  BUFFALO RIVER NEAR ST JOE AFFECTING SEARCY COUNTY...
  WHITE RIVER AT CALICO ROCK AFFECTING IZARD AND STONE COUNTIES...
  WHITE RIVER AT BATESVILLE BRIDGE AFFECTING INDEPENDENCE COUNTY.
  
SIGNIFICANT RISES IN THE UPPER WHITE RIVER BASIN.

OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON 
OUR ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT... 
 
HTTP://WWW.SRH.NOAA.GOV/LZK 
 
UNDER CURRENT CONDITIONS...SELECT RIVER AND LAKES AHPS.


ARC129-041119-
/O.NEW.KLZK.FL.W.0019.080304T1251Z-080306T0854Z/
/SJOA4.1.ER.080304T1251Z.080304T1800Z.080305T0254Z.NO/
219 PM CST MON MAR 03 2008

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BUFFALO RIVER NEAR ST JOE.
* FROM TUESDAY MORNING TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING
  IS CANCELLED.
* AT 12:45 PM MONDAY THE STAGE WAS 8.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...RISING ABOVE FLOOD STAGE TOMORROW MORNING. BUFFALO RIVER 
  AT THE HIGHWAY 65 BRIDGE WILL CONTINUE TO RISE TO CREST NEAR 30.0 
  FEET BY TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  LATE TOMORROW.
* IMPACTS...SOME PARK FACILITIES WILL BE IMPACTED. HIGHEST RIVER LEVEL
  SINCE APRIL 2004. A CREST AT GILBERT OF JUST UNDER 30 FEET IS 
  ANTICIPATED FOR TOMORROW MORNING.

$$

ARC065-137-041119-
/O.NEW.KLZK.FL.W.0020.080305T0250Z-080306T2320Z/
/CLRA4.1.ER.080305T0250Z.080305T0600Z.080305T1720Z.NO/
219 PM CST MON MAR 03 2008

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT CALICO ROCK.
* FROM TUESDAY EVENING TO THURSDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 2:00 PM MONDAY THE STAGE WAS 3.3 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 19.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE TOMORROW EVENING AND CONTINUE 
  TO RISE TO NEAR 20.0 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE LATE WEDNESDAY.
* IMPACTS...SOME PASTURES ALONG THE RIVER COULD BE FLOODED. HOMEOWNERS 
  ALONG THE UPPER WHITE RIVER SHOULD MONITOR DOCK FACILITIES AND OTHER
  PROPERTY ALONG THE RIVER. HIGHEST RIVER LEVELS SINCE APRIL 2004.


$$

ARC063-041119-
/O.NEW.KLZK.FL.W.0021.080305T1030Z-080307T1520Z/
/BAGA4.1.ER.080305T1030Z.080305T1800Z.080306T0920Z.NO/
219 PM CST MON MAR 03 2008

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT BATESVILLE BRIDGE.
* FROM LATE TUESDAY NIGHT TO FRIDAY MORNING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 1:00 PM MONDAY THE STAGE WAS 6.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE
  TO RISE TO NEAR 16.0 FEET WEDNESDAY AFTERNOON. THE RIVER WILL FALL 
  BELOW FLOOD STAGE THURSDAY.
* IMPACTS...PASTURES AND CROPLAND ALONG THE RIVER WILL FLOOD. HIGHEST
  STAGE SINCE JANUARY 2007. CREST OF 16 FEET AT THE BRIDGE IS EQUAL TO 
  APPROXIMATELY 25 FEET AT THE OLD LOCK ONE STAFF GAGE.

$$
4 follow-up statements
000 
WGUS84 KLZK 040350
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
950 PM CST MON MAR 03 2008

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... 

  BUFFALO RIVER NEAR ST JOE AFFECTING SEARCY COUNTY
  WHITE RIVER AT BATESVILLE BRIDGE AFFECTING INDEPENDENCE COUNTY

SIGNIFICANT RISES IN THE UPPER WHITE RIVER BASIN.

OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON 
OUR ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT... 
 
HTTP://WWW.SRH.NOAA.GOV/LZK 
 
UNDER CURRENT CONDITIONS...SELECT RIVER AND LAKES AHPS.

ARC129-041850-
/O.EXT.KLZK.FL.W.0019.080304T0611Z-080306T0340Z/
/SJOA4.1.ER.080304T0611Z.080304T1200Z.080304T2140Z.NO/
950 PM CST MON MAR 03 2008

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A 

* FLOOD WARNING FOR
  THE BUFFALO RIVER NEAR ST JOE.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:45 PM MONDAY THE STAGE WAS 21.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...RISING ABOVE THE FLOOD STAGE EARLY TUESDAY MORNING.
  BUFFALO RIVER 
  AT THE HIGHWAY 65 BRIDGE WILL CONTINUE TO RISE TO A CREST NEAR
  30.0 FEET EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
  TUESDAY AFTERNOON. 
* IMPACTS...SOME PARK FACILITIES WILL BE IMPACTED. HIGHEST RIVER LEVEL
  SINCE  APRIL 2004. A CREST AT GILBERT OF JUST UNDER 30 FEET IS 
  ANTICIPATED FOR TUESDAY MORNING. 

$$

ARC063-041850-
/O.EXT.KLZK.FL.W.0021.080305T0846Z-080307T1500Z/
/BAGA4.1.ER.080305T0846Z.080305T1800Z.080306T0900Z.NO/
950 PM CST MON MAR 03 2008

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A 

* FLOOD WARNING FOR
  THE WHITE RIVER AT BATESVILLE BRIDGE.
* FROM EARLY WEDNESDAY MORNING TO THURSDAY MORNING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 9:00 PM MONDAY THE STAGE WAS 10.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 16.0 FEET BY WEDNESDAY EARLY AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING.
* IMPACT...PASTURES AND CROPLANDS ALONG THE RIVER WILL FLOOD. HIGHEST
  STAGE SINCE JANUARY 2007. CREST OF 16 FEET AT THE BRIDGE IS EQUAL TO 
  APPROXIMATELY 25 FEET AT THE OLD LOCK ONE STAFF GAGE.
  
$$
000 
WGUS84 KLZK 041527
FLSLZK

FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
927 AM CST TUE MAR 04 2008

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS... 

  WHITE RIVER AT BATESVILLE BRIDGE AFFECTING INDEPENDENCE COUNTY...
  WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES...
  WHITE RIVER AT CLARENDON AFFECTING ARKANSAS AND MONROE COUNTIES...
  CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES.

OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON 
OUR ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT... 
 
HTTP://WWW.SRH.NOAA.GOV/LZK 
 
UNDER CURRENT CONDITIONS...SELECT RIVER AND LAKES AHPS.


ARC063-050626-
/O.EXT.KLZK.FL.W.0021.080305T1800Z-080307T0000Z/
/BAGA4.1.ER.080305T1800Z.080305T1800Z.080305T1800Z.NO/
927 AM CST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT BATESVILLE BRIDGE.
* FROM WEDNESDAY AFTERNOON TO THURSDAY EVENING...OR UNTIL THE WARNING
  IS CANCELLED.
* AT 5:00 AM TUESDAY THE STAGE WAS 11.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW AFTERNOON.
* IMPACT...AT 15.0 FEET...THERE WILL BE MINOR FLOODING OF AGRICUTURAL 
  LAND ALONG THE RIVER. A 15 FOOT STAGE AT THE BRIDGE IS EQUIVALENT 
  TO 23 FOOT FLOOD STAGE AT OLD LOCK GAGE.

$$

ARC145-147-050627-
/O.EXT.KLZK.FL.W.0015.080304T2200Z-000000T0000Z/
/AUGA4.1.ER.080304T2200Z.080309T0000Z.000000T0000Z.NO/
927 AM CST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT AUGUSTA.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 5:00 AM TUESDAY THE STAGE WAS 24.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 32.0 FEET BY SATURDAY EVENING.
* IMPACT...AT 32.0 FEET...THOUSANDS OF ACRES OF CROPLAND AND FARM 
  ROADS ARE FLOODED IN WHITE AND WOODRUFF COUNTIES. WATER IS 
  FLOODING ACCESS ROADS TO CAMPS ALONG THE RIVER ON THE WHITE COUNTY 
  SIDE OF THE RIVER. 

$$

ARC001-095-050627-
/O.EXT.KLZK.FL.W.0022.080309T1200Z-000000T0000Z/
/CLDA4.1.ER.080309T1200Z.080312T0600Z.000000T0000Z.NO/
927 AM CST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT CLARENDON.
* FROM SUNDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 9:00 AM TUESDAY THE STAGE WAS 25.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO
  RISE TO NEAR 27.0 FEET BY WEDNESDAY MARCH 12TH.
* IMPACT...AT 27 FEET...MANY ACRES OF CROPLAND AND TIMBER FLOODED IN 
  THE LOWER CACHE RIVER AND WHITE RIVER FLOODPLAIN IN MONROE AND 
  ARKANSAS COUNTIES.  

$$

ARC067-147-050626-
/O.CON.KLZK.FL.W.0016.000000T0000Z-000000T0000Z/
/PTTA4.1.ER.080304T0025Z.080309T1200Z.000000T0000Z.NO/
927 AM CST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE CACHE RIVER NEAR PATTERSON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM TUESDAY THE STAGE WAS 8.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.5 FEET BY 
  SUNDAY MORNING.
* IMPACT...AT 11.0 FEET...WATER NEAR THE FOUNDATIONS OF HOMES ON SW 
  PINE STREET IN PATTERSON. WATER DEEP OVER WOODRUFF COUNTY ROAD 775.
  WATER AROUND CAMPS ALONG HWYS 14 AND 18 IN JACKSON COUNTY. MANY 
  ACRES OF CROPLAND...PASTURES...AND TIMBERLAND FLOODED IN 
  CRAIGHEAD...JACKSON...AND WOODRUFF COUNTIES.

$$

300
000 
WGUS84 KLZK 050241
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
841 PM CST TUE MAR 04 2008

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... 

  WHITE RIVER AT BATESVILLE BRIDGE AFFECTING INDEPENDENCE COUNTY
  WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES
  WHITE RIVER AT CLARENDON AFFECTING ARKANSAS AND MONROE COUNTIES
  CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES

OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON 
OUR ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT... 
 
HTTP://WWW.SRH.NOAA.GOV/LZK 
 
UNDER CURRENT CONDITIONS...SELECT RIVER AND LAKES AHPS.


ARC145-147-051741-
/O.CON.KLZK.FL.W.0015.000000T0000Z-000000T0000Z/
/AUGA4.1.ER.080304T1908Z.080309T0000Z.000000T0000Z.NO/
841 PM CST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT AUGUSTA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:00 PM TUESDAY THE STAGE WAS 26.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...CONTINUE TO RISE TO NEAR 32.0 FEET BY SATURDAY EVENING.
* IMPACT...AT 32.0 FEET...THOUSANDS OF ACRES OF CROPLAND AND FARM 
  ROADS ARE FLOODED IN WHITE AND WOODRUFF COUNTIES. WATER IS 
  FLOODING ACCESS ROADS TO CAMPS ALONG THE RIVER ON THE WHITE COUNTY 
  SIDE OF THE RIVER. 

$$

ARC001-095-051740-
/O.CON.KLZK.FL.W.0022.080309T1200Z-000000T0000Z/
/CLDA4.1.ER.080309T1200Z.080312T0600Z.000000T0000Z.NO/
841 PM CST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT CLARENDON.
* FROM SUNDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 8:00 PM TUESDAY THE STAGE WAS 25.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO
  RISE TO NEAR 27.0 FEET BY WEDNESDAY MARCH 12TH.
* IMPACT...AT 27 FEET...MANY ACRES OF CROPLAND AND TIMBER FLOODED IN 
  THE LOWER CACHE RIVER AND WHITE RIVER FLOODPLAIN IN MONROE AND 
  ARKANSAS COUNTIES.  


$$

ARC067-147-051740-
/O.CON.KLZK.FL.W.0016.000000T0000Z-000000T0000Z/
/PTTA4.1.ER.080304T0025Z.080309T1200Z.000000T0000Z.NO/
841 PM CST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE CACHE RIVER NEAR PATTERSON.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM TUESDAY THE STAGE WAS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.5 FEET BY 
  SUNDAY MORNING.
* IMPACT...AT 11.0 FEET...WATER NEAR THE FOUNDATIONS OF HOMES ON SW 
  PINE STREET IN PATTERSON. WATER DEEP OVER WOODRUFF COUNTY ROAD 775.
  WATER AROUND CAMPS ALONG HWYS 14 AND 18 IN JACKSON COUNTY. MANY 
  ACRES OF CROPLAND...PASTURES...AND TIMBERLAND FLOODED IN 
  CRAIGHEAD...JACKSON...AND WOODRUFF COUNTIES.

$$

ARC063-051740-
/O.EXT.KLZK.FL.W.0021.080305T1200Z-080306T1800Z/
/BAGA4.1.ER.080305T1200Z.080305T1200Z.080305T1200Z.NO/
841 PM CST TUE MAR 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT BATESVILLE BRIDGE.
* FROM WEDNESDAY MORNING TO THURSDAY AFTERNOON...OR UNTIL THE WARNING
  IS CANCELLED.
* AT 5:00 PM TUESDAY THE STAGE WAS 12.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...THERE WILL BE MINOR FLOODING OF AGRICUTURAL 
  LAND ALONG THE RIVER. A 15 FOOT STAGE AT THE BRIDGE IS EQUIVALENT 
  TO 23 FOOT FLOOD STAGE AT OLD LOCK GAGE.

$$
000 
WGUS84 KLZK 051347
FLSLZK

FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
747 AM CST WED MAR 05 2008

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ARKANSAS...
 
  ARKANSAS RIVER AT MORRILTON AFFECTING CONWAY AND PERRY COUNTIES...
  WHITE RIVER AT BATESVILLE BRIDGE AFFECTING INDEPENDENCE COUNTY.

OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON 
OUR ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT... 
 
HTTP://WWW.SRH.NOAA.GOV/LZK 
 
UNDER CURRENT CONDITIONS...SELECT RIVER AND LAKES AHPS.


ARC029-105-051417-
/O.CAN.KLZK.FL.W.0025.000000T0000Z-080306T2159Z/
/MORA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
747 AM CST WED MAR 05 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE ARKANSAS RIVER AT MORRILTON.
* AT 4:00 AM WEDNESDAY THE STAGE WAS 29.6 FEET AND FALLING. 
* FLOOD STAGE IS 30.0 FEET. 
* THE RIVER CRESTED BELOW FLOOD STAGE AT 29.9 FEET THIS MORNING.
* HIGH FLOW RATES WILL CONTINUE INTO THE WEEKEND.
* THIS WILL BE THE LAST FLOOD STATEMENT FOR THIS EVENT.

$$

ARC063-051417-
/O.CAN.KLZK.FL.W.0021.000000T0000Z-080306T1800Z/
/BAGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
747 AM CST WED MAR 05 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE RIVER AT BATESVILLE BRIDGE.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 14.0 FEET AND CRESTING. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER IS CRESTING AND SHOULD BEGIN TO FALL LATER
  TODAY.
* THIS WILL BE THE LAST FLOOD STATEMENT FOR THIS EVENT.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Mar 3, 2:09 PM CST, 10 minutes earlier.

Area forecast discussion, Mar 3, 2:09 PM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
209 PM CST MON MAR 3 2008

.UPDATE...
HAVE MADE UPDATES TO CURRENT WINTER WEATHER HEADLINES...EXPANDING
THE PREVIOUS WARNING/ADVISORY TO THE SOUTHWEST. DETAILS WILL
FOLLOW.

55

&&

.PREV DISCUSSION... /ISSUED 1149 AM CST MON MAR 3 2008/

AVIATION...
A COLD FRONT WILL CONTINUE TO WORK THROUGH ARKANSAS TODAY WITH A
LARGE AREA OF RAIN AND SCATTERED THUNDERSTORMS. HEAVY RAIN CAN BE
EXPECTED AT TIMES WITH LIFR CONDITIONS. TEMPERATURES ARE FALLING
IN THE NORTH WITH COLDER AIR BEHIND THE FRONT. RAIN WILL MIX WITH
SLEET AT TIMES THIS AFTERNOON IN THE NORTH BEFORE CHANGING TO SNOW
BY EVENING. THE UPPER LOW WILL MOVE THROUGH TEXAS AND THEN THROUGH
CENTRAL ARKANSAS TONIGHT. BY 18Z THE UPPER LOW WILL MOVE INTO
WESTERN KENTUCKY. SNOW WILL CONTINUE NEAR AND BEHIND THE UPPER
LOW...MAINLY IN NORTHERN AND CENTRAL SECTIONS.

PREV DISCUSSION... /ISSUED 1055 AM CST MON MAR 3 2008/

UPDATE...
MODERATE TO HEAVY RAINFALL CONTINUES TO OCCUR ACROSS NORTHWEST
PORTIONS OF THE FORECAST AREA...WITH RAINFALL RATES OF OVER ONE
INCH PER HOUR NOTED PER RADAR ESTIMATES...AND CONFIRMED BY GAGES.

OBJECTIVELY ANALYZED DERIVED FIELDS INDICATE THAT SURFACE BASED
CAPE WILL BE LIMITED TO EXTREME SOUTHEAST PORTIONS OF THE
FORECAST AREA THIS AFTERNOON.

55

PREV DISCUSSION... /ISSUED 530 AM CST MON MAR 3 2008/

AVIATION...
MVFR TO IFR CONDITIONS WILL CONTINUE AND AT TIMES WILL LOWER TO
LIFR TODAY AND POSSIBLY EXTEND INTO TONIGHT.
(GUTIERREZ)

PREV DISCUSSION... /ISSUED 316 AM CST MON MAR 3 2008/

DISCUSSION...
CONCERNS TODAY WITH MAJOR SYSTEM ARE SEVERE STORM POTENTIAL...
STRONG WINDS...FLOODING POTENTIAL...THEN WINTER WEATHER TONIGHT
INTO TUESDAY.

CURRENT TORNADO WATCH UNTIL 4 AM WITH ONLY STRONG TO ISOLATED
SEVERE STORMS OVER EASTERN OK TO NW AR. SURFACE PRESSURE GRADIENT
CONTINUES TO INCREASE AHEAD OF THE STORM SYSTEM AND WILL NEED LAKE
WIND ADVISORY TODAY. SURFACE COLD FRONT OVER EASTERN OK MAKING
SLOW PROGRESS EAST...WITH PLENTY OF CONVECTION AHEAD OF IT AS
UPPER DYNAMICS PUSH OVER THE AREA. HAVE ONLY SEEN WIND GUSTS AND
SMALL HAIL WITH STORMS...WITH OVERALL LINEAR LINE OF STORMS. SOME
MINOR BOWING SEEN...BUT SO FAR MAINLY A SPECIAL WEATHER STATEMENT
EVENT. STILL EXPECT SOME WARNINGS...BUT MORE LIKELY LATER TODAY.
00Z KLZK SOUNDING HAD A VEERING PATTERN...BUT MORE IMPRESSIVE IS
LOW LEVEL WINDS OF 30-50 KNOTS GRADIENT LEVEL THROUGH 6K FT.
PRECIP WATER VALUE WAS UP TO NEAR ONE INCH.

THE UPPER LOW WAS OVER NM AND PIVOTING TOWARD EAST TEXAS WITH
FIRST SURGE OF DYNAMICS. MORE IS EXPECTED TO MOVE ACROSS AR LATER
TODAY. DAY ONE SPC OUTLOOK HAS MODERATE RISK OVER SE AR...AND
SLIGHT OVER MUCH OF THE STATE.

SHORT TERM...TODAY THROUGH THURSDAY NIGHT
WILL BE EXPANDING FLOOD WATCH TO COVER THE ENTIRE STATE WITH
EXPECTED RAINS. A GOOD 1-3+ INCH WIDE BAND WILL MOVE ACROSS THE
STATE. WILL ISSUE LAKE WIND ADVISORY FOR ALL OF AR WITH PRESSURE
GRADIENT AND EXPECTED STRONG SOUTH FLOW. WILL UPGRADE WINTER STORM
WATCH OVER FAR NORTH AR TO A WINTER STORM WARNING...WITH EXPECTED
3-5 INCHES OF SNOW THROUGH TUESDAY. SOUTH OF THE WARNING...WILL
ISSUE A WINTER WEATHER ADVISORY FOR POSSIBLE 1-3 INCHES OF
POSSIBLE SNOW...AND POTENTIAL FOR SLEET AND FREEZING RAIN.

MODELS ARE NOW TAKING THE SURFACE LOW ON A BIT FARTHER SOUTHEAST
TRACK THAN PREVIOUS RUNS...WHILE KEEP THE UPPER LOW ON A SIMILAR
TRACK RIGHT ACROSS AR. OVERALL WEATHER SCENARIO HAS NOT CHANGED.
TODAY SCATTERED TO NUMEROUS RAIN...SHOWERS AND THUNDERSTORMS...
WITH SOME ISOLATED STRONG TO SEVERE STORMS...ESPECIALLY OVER THE
SOUTHERN PARTS OF THE STATE THIS AFTERNOON TO EVENING. THE WARM
SECTOR WITH THE GREATEST INSTABILITY...LOW LEVEL JET AND UPPER
DYNAMICS WILL FOCUS OVER E TX...FAR SOUTHERN AR...TO LA. VEERING
PROFILE WILL ALLOW FOR ISOLATED TORNADOES...WITH MAIN THREAT STRONG
WINDS AND LARGE HAIL. HEAVY RAIN WILL ALSO BE POSSIBLE WITH SOME
TRAINING AND SLOW MOVEMENT OF STORMS...AND WITH ISOLATED FLASHING
FLOODING IN SPOTS. LAKE WIND ADVISORY LEVELS WILL BE REACHED ALL
DAY INTO TUESDAY MORNING. THEN AS THE SURFACE LOW DROPS E-SE...
AROUND 00Z TO 06Z...AND THE UPPER LOW MOVES ACROSS AR...COLD AIR
WILL FILTER INTO THE NW-N PARTS OF AR. RAIN WILL CHANGE TO A
MIXTURE...THEN ALL SNOW LATER TONIGHT AND INTO TUESDAY. LIGHT SNOW
COULD CONTINUE IN FAR NORTH AR AS THE DEFORMATION ZONE PULLS TO
THE NE THROUGH THE DAY TUESDAY. THE REST OF THE STATE WILL BE
MAINLY DRY...WITH GOOD WRAP AROUND STRATUS FILLING IN...BEFORE
THINNING LATE DAY. THEN A WARM UP ON WEDNESDAY. A REINFORCING SHOT
OF COLD AIR...SOME CLOUDS...AND A SMALL CHANCE FOR ANY PRECIP
THURSDAY WITH A BOUNDARY SAGGING SOUTH ACROSS AR. HIGH PRESSURE
SETTLES IN FOR FRIDAY.

LONG TERM...FRIDAY THROUGH SUNDAY
OVERALL A TRANQUIL PERIOD WILL PREVAIL. MOISTURE WILL BE LIMITED
AND HIGH PRESSURE WILL DOMINATE THROUGH THE PERIOD. NEAR NORMAL
TEMPERATURES WILL PREVAIL. A FEW WEAK SHORT WAVES DO MOVE THROUGH
THE MEAN FLOW...WITH SOME LIGHT PRECIP POSSIBLE...BUT AT THIS TIME
NOT SIGNIFICANT.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     64  28  39  30 / 100  90  30  10
CAMDEN AR         69  35  48  32 / 100  70  20  10
HARRISON AR       52  23  37  28 / 100  90  40  10
HOT SPRINGS AR    63  32  47  31 / 100  70  20  10
LITTLE ROCK   AR  67  34  46  31 / 100  80  20  10
MONTICELLO AR     74  37  45  33 / 100  80  20  10
MOUNT IDA AR      60  28  46  30 / 100  70  20  10
MOUNTAIN HOME AR  54  25  37  28 / 100  90  40  10
NEWPORT AR        62  29  39  32 / 100  80  30  10
PINE BLUFF AR     68  37  45  33 / 100  80  20  10
RUSSELLVILLE AR   61  30  43  29 / 100  80  20  10
SEARCY AR         67  33  42  31 / 100  80  20  10
STUTTGART AR      69  35  42  33 / 100  80  20  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL 9 PM CST THIS EVENING FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST
TUESDAY FOR CLEBURNE-CONWAY-INDEPENDENCE-JACKSON-MONTGOMERY-
PERRY-POLK-VAN BUREN.

LAKE WIND ADVISORY UNTIL 4 AM CST TUESDAY FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY
FOR BAXTER-BOONE-FULTON-IZARD-JOHNSON-LOGAN-MARION-NEWTON-POPE-
SCOTT-SEARCY-SHARP-STONE-YELL.

&&

AVIATION...99
Hazardous weather outlook, Mar 3, 9:48 AM CST, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
948 AM CST MON MAR 3 2008

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-041100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN
BUREN-WHITE-WOODRUFF-YELL-
948 AM CST MON MAR 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A COMPLEX WEATHER SYSTEM CONTINUES TO DEVELOP.

A STRONG COLD FRONT WILL CONTINUE TO MOVE ACROSS THE AREA TODAY.
MEANWHILE...AN UPPER LEVEL TROUGH OVER THE CENTRAL ROCKIES WILL
CONTINUE TO DIG INTO THE SOUTHERN PLAINS TODAY WITH A CLOSED LOW
DEVELOPING.

GUSTY SOUTH TO SOUTHWEST WINDS IN ADVANCE OF THE SYSTEM WILL
CONTINUE TO PULL COPIOUS AMOUNTS OF GULF MOISTURE INTO THE
DEVELOPING STORM. AS THE FRONT ADVANCES TOWARDS THIS MOISTURE...RAIN
AND THUNDERSTORMS WILL BECOME LIKELY ACROSS THE AREA. HEAVY RAIN IS
LIKELY TODAY...WITH TWO TO THREE INCH AMOUNTS BEING COMMON OVER THE
WEST AND NORTH AS NUMEROUS STORMS COULD MOVE OVER THE SAME GENERAL
AREA. SOME AREAS COULD EVEN PICK UP MORE THAN FOUR INCHES OF
RAIN...WITH FLASH FLOODING POSSIBLE.

A FLOOD WATCH IS IN EFFECT THROUGH THIS AFTERNOON FOR MOST OF
ARKANSAS.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR TODAY AND
TONIGHT OVER THE SOUTHEAST QUARTER OF ARKANSAS...WITH A SLIGHT RISK
OF SEVERE OVER THE SOUTHEAST HALF OF THE STATE. THE GREATEST
SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND LARGE HAIL BUT
ISOLATED TORNADOES CAN NOT BE RULED OUT.

LAKE WIND ADVISORIES ARE IN EFFECT FOR MOST OF ARKANSAS TODAY.

A WINTER STORM WARNING IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST TUESDAY FOR BAXTER...BOONE...FULTON...IZARD...MARION AND SHARP.
SNOW ACCUMULATIONS BETWEEN 3 TO 5 INCHES OF SNOW ARE POSSIBLE IN
THE NORTH.

A WINTER WEATHER ADVISORY IS IN EFFECT FOR PARTS OF NORTH CENTRAL
ARKANSAS OR JUST SOUTH OF THE WINTER STORM WARNING AREA. THESE
AREAS IN THE ADVISORY WILL GET 1 TO 3 INCHES OF SNOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE UPPER LEVEL TROUGH AND CLOSED OFF LOW WILL MOVE ACROSS NORTHERN
ARKANSAS THROUGH EARLY TUESDAY...ONCE THE COLD FRONT SWEEPS
THROUGH. COLDER AIR WILL MOVE INTO THE REGION BEHIND THE FRONT WITH
MOISTURE WRAPPING AROUND THE SYSTEM. WITH COLD AIR IN PLACE...SOME
SNOW IS LIKELY IN NORTHERN SECTIONS OF THE STATE...WITH SOME
ACCUMULATION POSSIBLE MAINLY NORTH OF CLARKSVILLE AND SEARCY. ONE OR
TWO INCHES OF SNOW ARE POSSIBLE ACROSS THE NORTHERN SECTIONS. SOME
SNOW IS POSSIBLE AS FAR SOUTH AS LITTLE ROCK...WITH LITTLE OR NO
ACCUMULATION. A WINTER STORM WARNING IS IN EFFECT THROUGH TUESDAY
OVER PARTS OF NORTHERN ARKANSAS. THE ENTIRE SYSTEM WILL FINALLY
CLEAR THE AREA BY MID DAY TUESDAY.

KEEP IN MIND THIS FORECAST MAY STILL CHANGE OVER THE NEXT DAY OR SO.
STAY INFORMED BY MONITORING THE LATEST WEATHER INFORMATION FROM YOUR
NATIONAL WEATHER SERVICE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51

In the hours before

Local storm report, Mar 3, 11:59 AM CST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1159 AM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 AM     FLASH FLOOD      3 S PARIS               35.25N 93.72W
03/03/2008                   LOGAN              AR   LAW ENFORCEMENT

            STATE HIGHWAY 109 FLOODED SOUTH OF PARIS. SHORT MOUNTAIN
            RD AND NORTH CARBON CITY RD CLOSED DUE TO FLOODING.

&&

56
Local storm report, Mar 3, 1:50 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
150 PM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     FLASH FLOOD      NORTH LITTLE ROCK       34.79N 92.26W
03/03/2008                   PULASKI            AR   LAW ENFORCEMENT

            CRYSTAL HILL ROAD NEAR INTERSTATE 430 CLOSED AND
            BARRICADED DUE TO FLOODING.

&&

56

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 2:51 AM CSTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more31 hr
Mar 3, 3:54 AM CSTWinter Storm WarningLZKBaxter, Cleburne, Conway, Faulkner, Fulton, Garland and 6 more31 hr
Mar 3, 3:54 AM CSTWinter Weather AdvisoryLZKArkansas, Baxter, Cleburne, Conway, Faulkner, Fulton and 17 more32 hr
Mar 3, 4:12 AM CSTFlash Flood WarningLZKJohnson, Logan2 hr
Mar 3, 8:32 AM CSTFlash Flood WarningLZKJohnson, Logan, Newton, Pope, Scott, Searcy and 2 more4 hr
Mar 3, 9:00 AM CSTRiver Flood AdvisoryLZKFranklin5 hr
Mar 3, 9:00 AM CSTRiver Flood AdvisoryLZKSearcy5 hr
Mar 3, 9:00 AM CSTRiver Flood AdvisoryLZKIzard, Stone5 hr
Mar 3, 9:00 AM CSTRiver Flood AdvisoryLZKIndependence5 hr
Mar 3, 9:02 AM CSTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike43 min
Mar 3, 9:06 AM CSTRiver Flood WarningLZKRandolph9 days
Mar 3, 9:06 AM CSTRiver Flood WarningLZKIndependence, Jackson, Lawrence73 days
Mar 3, 9:13 AM CSTRiver Flood WarningLZKWhite, Woodruff140 days
Mar 3, 9:13 AM CSTRiver Flood WarningLZKJackson, Woodruff70 days
Mar 3, 9:52 AM CSTRiver Flood AdvisoryLZKIndependence, Jackson4 hr
Mar 3, 9:52 AM CSTRiver Flood AdvisoryLZKPrairie, White, Woodruff4 hr
Mar 3, 9:52 AM CSTRiver Flood AdvisoryLZKPrairie4 hr
Mar 3, 9:52 AM CSTRiver Flood AdvisoryLZKArkansas, Monroe4 hr
Mar 3, 11:05 AM CSTRiver Flood AdvisoryLZKFranklin, Johnson, Logan3 hr
Mar 3, 11:05 AM CSTRiver Flood AdvisoryLZKPope, Yell3 hr
Mar 3, 11:05 AM CSTRiver Flood AdvisoryLZKConway, Perry3 hr
Mar 3, 11:05 AM CSTRiver Flood AdvisoryLZKFaulkner, Perry3 hr
Mar 3, 11:05 AM CSTRiver Flood AdvisoryLZKPulaski3 hr
Mar 3, 11:05 AM CSTRiver Flood AdvisoryLZKJefferson, Lincoln3 hr
Mar 3, 11:05 AM CSTRiver Flood AdvisoryLZKArkansas, Desha, Lincoln3 hr
Mar 3, 11:10 AM CSTRiver Flood WarningLZKPerry6 days
Mar 3, 12:07 PM CSTFlash Flood WarningLZKConway, Faulkner, Garland, Lonoke, Perry, Pope and 3 more6 hr
Mar 3, 12:20 PM CSTFlash Flood WarningLZKBoone, Johnson, Logan, Marion, Newton, Perry and 5 more5 hr
Mar 3, 1:15 PM CSTRiver Flood WarningLZKYell5 days
Mar 3, 2:19 PM CSTRiver Flood WarningLZKSearcy18 hr
Mar 3, 2:19 PM CSTRiver Flood WarningLZKIzard, Stone18 hr
Mar 3, 4:13 PM CSTRiver Flood AdvisoryLZKSaline15 hr
Mar 3, 4:39 PM CSTRiver Flood WarningLZKArkansas, Monroe83 days
Mar 3, 4:50 PM CSTRiver Flood AdvisoryLZKIndependence, Jackson14 hr
Mar 3, 4:50 PM CSTRiver Flood AdvisoryLZKPrairie, White, Woodruff14 hr
Mar 3, 4:50 PM CSTRiver Flood AdvisoryLZKPrairie14 hr
Mar 3, 4:55 PM CSTRiver Flood WarningLZKFranklin, Johnson, Logan21 hr
Mar 3, 5:44 PM CSTRiver Flood WarningLZKPope, Yell14 hr
Mar 3, 5:44 PM CSTRiver Flood WarningLZKConway, Perry38 hr
Mar 3, 5:44 PM CSTRiver Flood WarningLZKFaulkner, Perry14 hr
Mar 3, 5:44 PM CSTRiver Flood WarningLZKJefferson, Lincoln14 hr
Mar 3, 5:44 PM CSTRiver Flood WarningLZKArkansas, Desha, Lincoln15 hr

Nearby

River Flood Warnings in Arkansas, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.